# SDR IPXA2019040140637

- Difficulty date: March 21, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 27,591 hours, 17,082 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N545786
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3MCD FLOOR PANEL 232XFF IS DELAMINATEDFABRICATED PNL 232XFF FROM 5024N400001SS-G, BATCH # 3441868 PER SREO B757-5320-9692-K
